Downloads: 34

Files in This Item:
File Description SizeFormat 
2157-12.pdf3.13 MBAdobe PDFView/Open
Title: On the extension of maximum likelihood estimation to a one-sided truncated family of distributions (New Developments in Statistical Model)
Authors: 赤平, 昌文  KAKEN_name
Author's alias: Akahira, Masafumi
Issue Date: Jun-2020
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 2157
Start page: 135
End page: 144
Appears in Collections:2157 New Developments in Statistical Model

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.